# SDR 021607N511CS1

- Difficulty date: February 16, 2007
- Submitted: March 19, 2007
- Operation: Air carrier
- Aircraft: N511CS
- Make and model: Cessna 560XL
- Aircraft serial: 5605324
- Aircraft time: 4,144 hours, 2,838 cycles
- Engine: Pwa PW545A
- System (JASC): 3233 · Landing Gear Actuator
- Part: Switch
- Condition: Failed
- Location: Actuator
- Component: Actuator
- Component part number: 99125374
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON APPROACH INTO BTV THE RT MLG LIGHT DID NOT ILLUMINATE FOLLOWED BY THE RED GEAR UNSAFE INDICATION. THE CREW FOLLOWED THEIR CHECKLIST THE EMERGENCY GEAR/BRAKE BOTTLE WAS USED AND AN EMERGENCY WAS DECLARED. THE AIRCRAFT LANDED UNEVENTFULLY. MAINTENANCE TROUBLESHOT THE FAILURE TO A BAD RT MLG ACTUATOR SWITCH. THE ACTUATOR WAS REPLACED GEAR OPERATION WAS GOOD. THE AIRCRAFT WAS RETURNED TO SERVICE.
